# SDR SWAA2017080315473

- Difficulty date: July 31, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 46,882 hours, 27,385 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 65C16820
- Condition: Loose
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE GIRT BAR LOOSE.   SECURED THE GIRT BAR IAW MM.
